EconPapers    
Economics at your fingertips  
 

Distribution asymptotique des probabilités de transition d’un modèle de chaînes de Markov estimé sur données agrégées. Application des méthodes de calcul d’un intervalle de confiance

Abdeljalil Jliouat ()
Additional contact information
Abdeljalil Jliouat: SMART-LERECO - Structures et Marché Agricoles, Ressources et Territoires - INRA - Institut National de la Recherche Agronomique - AGROCAMPUS OUEST

Post-Print from HAL

Abstract: absent

Date: 2013
Note: View the original document on HAL open archive server: https://hal.science/hal-01208911v1
References: View complete reference list from CitEc
Citations:

Published in 2013, 34 p

Downloads: (external link)
https://hal.science/hal-01208911v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01208911

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-25
Handle: RePEc:hal:journl:hal-01208911